# SDR SWAA2021021841911

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON PRESSURE WEB LOCATED AT LEVEL BS 675 AND RBL 41; IN CENTER PASSENGER CABIN CRACK LENGTH IS 0.500 IN.  REPAIRED PRESSURE DECK WEB LOCATED BETWEEN BS 663 TO BS 675 AND RBL 30 TO RBL 60 IN CENTER PASSENGER CABIN DUE CRACK L=0.500' NO ALLOWABLE DAMAGE; MADE REPAIR PARTS BY TABLE 201; (1) DOUBLER MATERIAL USED 2024-T3 0.080'; (2) STIFFENER MATERIAL 7075- T6511 EXTRUSION AND (3) WEB MATERIAL 2024-T3 0.063' IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2.
